# SDR A6WA200640144

- Difficulty date: April 9, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 14,208 hours, 14,187 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FLAP HAS A SMALL DENT ON BOTTOM OF FLAP AT WS 65.75 .5 INCH LONG X .2500 INCH WIDE X .006 DEEP.  (K)  MAINTENANCE REPAIRED DENT ON BOTTOM OF FLAP AT WS 65.75 BY CUTTING OUT DAMAGE, FABRICATED REPAIR DOUBLER, PERFORMED EDDY CURRENT INSPECTION AND INSTALLED DOUBLER IAW CRJ200 SRM 57-52-00 REPAIR NR 3.  (M)
